# SDR TSAA953099

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FORWARD CARGO COMPARTMENT BS 420 AT STRINGER 27R CORROSION NOTED.  REPAIRED PER SRM 53-10-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
